Alert archive / Missouri / Flash Flood Watches in 2017

Flash Flood Watch 1, NWS Kansas City, MO

April 27, 201712 counties in Missouri; Linn County, Miami County, Kansas

NWS Kansas City, MO issued this flash flood watch at Apr 27, 2017, 2:34 PM CDT for 12 counties in Missouri; Linn County, Miami County, Kansas. It took effect at Apr 28, 2017, 7:00 PM CDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2017, 2:34 PM CDT (19:34 UTC)
In effect from
Apr 28, 2017, 7:00 PM CDT
Expired
Apr 30, 2017, 7:00 PM CDT
In force
48 hr
Issued by
NWS Kansas City, MO
Flood severity
None

Counties Linn County, KS, Miami County, KS, Bates County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Cooper County, MO, Henry County, MO, Howard County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 56 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 7.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2017-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2017-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WGUS63 KEAX 271934
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
234 PM CDT Thu Apr 27 2017

...Threat for heavy rainfall to potentially cause flooding this 
weekend...

KSZ057-060-MOZ039-040-043>046-053-054-281100-
/O.NEW.KEAX.FF.A.0001.170429T0000Z-170501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Linn KS-Saline-Howard-Cass-Johnson MO-Pettis-Cooper-Bates-
Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Marshall, Fayette, Glasgow, New Franklin, 
Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, 
Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, 
and Windsor
234 PM CDT Thu Apr 27 2017

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SUNDAY
EVENING...

The National Weather Service in Kansas City/Pleasant Hill has
issued a

* Flash Flood Watch for portions of east central Kansas and 
  Missouri, including the following areas, in east central 
  Kansas, Linn KS and Miami. In Missouri, Bates, Cass, Cooper, 
  Henry, Howard, Johnson MO, Pettis, and Saline. 

* From Friday evening through Sunday evening.

* Already moist ground conditions are setting the stage for
  potential significant flooding impacts within the watch area.
  Rainfall amounts of over 2 inches are expected for portions of
  central Missouri into east-central Kansas. 

* Excessive rainfall could result in flooding of low-lying or poor
  drainage areas...creeks and streams...as well as urban areas.
  Rises on rivers will also be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
7 follow-up statements
672 
WGUS63 KEAX 281118
FFAEAX

Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
618 AM CDT Fri Apr 28 2017

...Threat for heavy rainfall to potentially cause flooding this
weekend...

KSZ057-060-MOZ039-040-043>046-053-054-282100-
/O.CON.KEAX.FF.A.0001.170429T0000Z-170501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Linn KS-Saline-Howard-Cass-Johnson MO-Pettis-Cooper-Bates-
Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Marshall, Fayette, Glasgow, New Franklin, 
Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, 
Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, 
and Windsor
618 AM CDT Fri Apr 28 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SUNDAY EVENING...

The Flash Flood Watch continues for

* Portions of east central Kansas and Missouri, including the 
  following areas, in east central Kansas, Linn KS and Miami. In 
  Missouri, Bates, Cass, Cooper, Henry, Howard, Johnson MO, 
  Pettis, and Saline. 

* From this evening through Sunday evening

* Already moist ground conditions are setting the stage for
  potential significant flooding impacts within the watch area.
  Rainfall amounts of 2 to 4 inches are expected for portions of
  central Missouri into east-central Kansas.

* Excessive rainfall could result in flooding of low-lying or 
  poor drainage areas...creeks and streams...as well as urban 
  areas. Rises on rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
077 
WGUS63 KEAX 281850
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
150 PM CDT Fri Apr 28 2017

...Rounds of rainfall to potentially result in flooding this 
weekend...

MOZ031>033-038-290930-
/O.EXA.KEAX.FF.A.0001.170429T0000Z-170501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll-Chariton-Randolph-Lafayette-
Including the cities of Carrollton, Salisbury, Brunswick, 
Keytesville, Moberly, Odessa, Higginsville, Lexington, 
and Concordia
150 PM CDT Fri Apr 28 2017

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
SUNDAY EVENING...

The National Weather Service in Kansas City/Pleasant Hill has
expanded the

* Flash Flood Watch to include portions of north central 
  Missouri and west central Missouri, including the following 
  areas, in north central Missouri, Carroll, Chariton, and 
  Randolph. In west central Missouri, Lafayette. 

* From 7 PM CDT this evening through Sunday evening

* Recent rainfall has set the stage for potentially significant
  flooding impacts within the watch area. Rainfall amounts of 2 to 4
  inches are expected for portions of central Missouri into east-
  central Kansas. 

* Excessive rainfall could result in flooding of low-lying or 
  poor drainage areas...creeks and streams...as well as urban 
  areas. Rises on rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

KSZ057-060-MOZ039-040-043>046-053-054-290930-
/O.CON.KEAX.FF.A.0001.170429T0000Z-170501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Linn KS-Saline-Howard-Cass-Johnson MO-Pettis-Cooper-Bates-
Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Marshall, Fayette, Glasgow, New Franklin, 
Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, 
Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, 
and Windsor
150 PM CDT Fri Apr 28 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH SUNDAY EVENING...

The Flash Flood Watch continues for

* Portions of east central Kansas and Missouri, including the 
  following areas, in east central Kansas, Linn KS and Miami. In 
  Missouri, Bates, Cass, Cooper, Henry, Howard, Johnson MO, 
  Pettis, and Saline. 

* From 7 PM CDT this evening through Sunday evening

* Recent rainfall has set the stage for potentially significant 
  flooding impacts within the watch area. Rainfall amounts of 2 to
  4 inches are expected for portions of central Missouri into 
  east- central Kansas. 

* Excessive rainfall could result in flooding of low-lying or 
  poor drainage areas...creeks and streams...as well as urban 
  areas. Rises on rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
281 
WGUS63 KEAX 290829
FFAEAX

Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
329 AM CDT Sat Apr 29 2017

...Several rounds of rainfall to result in flooding this 
weekend...

KSZ057-060-MOZ031>033-038>040-043>046-053-054-292100-
/O.CON.KEAX.FF.A.0001.000000T0000Z-170501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Linn KS-Carroll-Chariton-Randolph-Lafayette-Saline-Howard-
Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Carrollton, Salisbury, Brunswick, 
Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia,
Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, 
Butler, Adrian, Rich Hill, Clinton, and Windsor
329 AM CDT Sat Apr 29 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING...

The Flash Flood Watch continues for

* Portions of east central Kansas and Missouri, including the 
  following areas, in east central Kansas, Linn KS and Miami. In 
  Missouri, Bates, Carroll, Cass, Chariton, Cooper, Henry, 
  Howard, Johnson MO, Lafayette, Pettis, Randolph, and Saline. 

* Through Sunday evening

* Recent rainfall has set the stage for potentially significant 
  flooding impacts within the watch area. Rainfall amounts of 2 
  to 4 inches are expected for portions of central Missouri into 
  east- central Kansas. 

* Excessive rainfall could result in flooding of low-lying or 
  poor drainage areas...creeks and streams...as well as urban 
  areas. Rises on rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
727 
WGUS63 KEAX 291955
FFAEAX

Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
255 PM CDT Sat Apr 29 2017

...Flood Threat Continues...

KSZ057-060-MOZ031>033-038>040-043>046-053-054-301000-
/O.CON.KEAX.FF.A.0001.000000T0000Z-170501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Linn KS-Carroll-Chariton-Randolph-Lafayette-Saline-Howard-
Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Carrollton, Salisbury, Brunswick, 
Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia,
Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, 
Butler, Adrian, Rich Hill, Clinton, and Windsor
255 PM CDT Sat Apr 29 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING...

The Flash Flood Watch continues for

* Portions of east central Kansas and Missouri, including the 
  following areas, in east central Kansas, Linn KS and Miami. In 
  Missouri, Bates, Carroll, Cass, Chariton, Cooper, Henry, 
  Howard, Johnson MO, Lafayette, Pettis, Randolph, and Saline. 

* Through Sunday evening

* Up to 3 inches of rainfall has already occurred in the watch
  area, and an additional 1-2 inches is possible this evening and
  tonight. While most flooding should occur in low-lying areas and
  along rivers and streams, occasional flash flooding is possible
  during periods of heavy rainfall, especially in urban areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
847 
WGUS63 KEAX 300942
FFAEAX

Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
442 AM CDT Sun Apr 30 2017

...Flood Threat Continues Today...

KSZ057-060-MOZ031>033-038>040-043>046-053-054-010000-
/O.CON.KEAX.FF.A.0001.000000T0000Z-170501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Linn KS-Carroll-Chariton-Randolph-Lafayette-Saline-Howard-
Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Carrollton, Salisbury, Brunswick, 
Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia,
Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, 
Butler, Adrian, Rich Hill, Clinton, and Windsor
442 AM CDT Sun Apr 30 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of east central Kansas and Missouri, including the 
  following areas, in east central Kansas, Linn KS and Miami. In 
  Missouri, Bates, Carroll, Cass, Chariton, Cooper, Henry, 
  Howard, Johnson MO, Lafayette, Pettis, Randolph, and Saline. 

* Through this evening

* 2 to 4 inches of rainfall has already occurred in the watch
  area, and an additional half inch is possible this evening and
  tonight. While most flooding should occur in low-lying areas and
  along rivers and streams, occasional flash flooding is possible
  during periods of heavy rainfall, especially in urban areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
436 
WGUS63 KEAX 301830
FFAEAX

Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
130 PM CDT Sun Apr 30 2017

KSZ057-060-MOZ031>033-038>040-043>046-053-054-010000-
/O.CON.KEAX.FF.A.0001.000000T0000Z-170501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Linn KS-Carroll-Chariton-Randolph-Lafayette-Saline-Howard-
Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Carrollton, Salisbury, Brunswick, 
Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia,
Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, 
Butler, Adrian, Rich Hill, Clinton, and Windsor
130 PM CDT Sun Apr 30 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of east central Kansas and Missouri, including the 
  following areas, in east central Kansas, Linn KS and Miami. In 
  Missouri, Bates, Carroll, Cass, Chariton, Cooper, Henry, 
  Howard, Johnson MO, Lafayette, Pettis, Randolph, and Saline. 

* Until 7 PM CDT this evening

* 2 to 4 inches of rainfall has already occurred in the watch
  area, and an additional showers are expected this afternoon. 
  Ongoing road closures due to high water will result in continued
  flooding concerns through Sunday afternoon.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
868 
WGUS63 KEAX 302356
FFAEAX

Flood Watch
National Weather Service Kansas City/Pleasant Hill MO
656 PM CDT Sun Apr 30 2017

KSZ057-060-MOZ031>033-038>040-043>046-053-054-010100-
/O.EXP.KEAX.FF.A.0001.000000T0000Z-170501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Linn KS-Carroll-Chariton-Randolph-Lafayette-Saline-Howard-
Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Carrollton, Salisbury, Brunswick, 
Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia,
Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, 
Butler, Adrian, Rich Hill, Clinton, and Windsor
656 PM CDT Sun Apr 30 2017

...FLASH FLOOD WATCH WILL EXPIRE AT 7 PM CDT THIS EVENING...

The Flash Flood Watch for portions of east central Kansas and
Missouri will expire at 7 PM CDT this evening. Light rain showers
will continue to be possible through this evening, however no 
additional significant rainfall is expected and flash flooding is
no longer anticipated. Ongoing flooding may continue over the 
next several days until water begins to recede, so remain cautious 
traveling and avoid flooded roadways.

$$

Laflin

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Apr 27, 12:21 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 27, 12:21 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1221 PM CDT Thu Apr 27 2017

.Discussion...
Issued at 353 AM CDT THU APR 27 2017

Satellite imagery shows a trough, that brought the rain Tuesday
night through Wednesday, swinging through eastern Missouri early
this morning; taking the lingering rain with it. This is all
occurring within a larger flow pattern which has pushed the
prevailing westerlies down across the southern Plains, allowing
cooler temperatures to prevail. In fact, the current trough exiting
eastern Missouri shoved a cold front all the way down to the Gulf
Coast. However, looking back to the west, of note for the next 24
hours is a subtle trough zipping across the Great Basin in the
prevailing westerlies; best seen in the models as a 700mb shortwave
trough.

Today through Friday...Quick note for the morning hours today,
cloud cover is not eroding across northwest Missouri as expected,
so have trimmed the eastern counties out of the Frost Advisory.
Moving our focus back to the west, the 700mb trough will move east
into the Plains States today and tonight and will be the main
diver for tonight's activity, especially as it pivots northeast
Friday morning as the prevailing westerlies tilt towards a
southwest flow as a larger trough digs into the Desert Southwest.
There is a broad consensus in the model solutions that this will
induce strong warm air advection by late tonight into Friday
morning across our section of eastern Kansas and northern
Missouri, making more rain likely tonight into Friday. Given the
time of night (late) that activity is expected move north, there
wont be much, if any, instability available for this system to
work with. So, while we are expecting rain tonight, it looks
likely that it will be mostly showers with a few embedded
thunderstorms with no chance of severe weather with rainfall
totals likely ranging between a quarter and half an inch. And,
while this wont beget flooding tonight or Friday, it will help set
the stage for potential flooding come this weekend when more rain
arrives.

Otherwise, expect temperatures to rebound a little today
--highs around 60 degrees--, though we will have to wait till
Friday to see a significant increase in temperatures as southerly
winds return to the region. Though even then, areas near the Iowa
border may wallow in the 50s Friday while central Missouri climbs
into the low 70s thanks to lingering rain and differential cloud
cover up north.

This weekend...is looking wet. As the 700mb shortwave moves past us,
the digging trough out west will help induce a meridional flow from
the Gulf Coast north into the Central Plains. As the trough then
moves into the Plains this weekend model consensus indicates that a
frontal boundary will develop and stall across southern Missouri,
resulting in an inverted surface trough from Texas northeast into
southern and eastern Missouri. As a result, expectations are that
available moisture and instability will get pumped north from the
Gulf, resulting in heavy rain and thunderstorm activity focused
across southern Missouri. The question is, how far north of the
boundary do the storms spread, which will have significant
ramifications on the rainfall accumulation we have in our area.
Given the significant rainfall expected, areas of southern and
eastern Missouri will be under a Flash Flood Watch through the
weekend; but given the questions on how far north the torrential
rains will get, we will locally hold off on issuing a Flash Flood
Watch for now, providing the following shifts the opportunity to
narrow down and focus where any watch might be needed for the
weekend. Otherwise, temperatures do look to remain cool through
the weekend as our area will be on the cool side of the front that
should be wallowing across southern Missouri, likely meaning we
wont see widespread temperatures in the 60s till next work week,
and limiting the potential for any kind of severe weather for the
northern half of Missouri through the weekend.

&&

.Aviation...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1215 PM CDT THU APR 27 2017

While VFR conditions will prevail for the remainder of the
afternoon, increasing ceilings along with rain chances enter into
the terminal areas by this evening, perhaps lowering visbys as
well. By the pre-dawn hours on Friday, at least IFR ceilings will
likely be in the area, impacting aviation interests through at
least midday tomorrow. Look for the better rain chances to
directly impact the terminals during the early to mid-morning time
frame on Friday.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Cutter
Aviation...lg
Hazardous weather outlook, Apr 27, 5:23 AM CDT, 9 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
523 AM CDT Thu Apr 27 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281030-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
523 AM CDT Thu Apr 27 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

No widespread hazardous weather is expected today or tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Moderate to heavy rainfall is anticipated Friday night through
Sunday night, potentially leading to localized flooding concerns.

 More detailed information can be accessed at...
 http://www.weather.gov/eax/hwo

Nearby

Flash Flood Watches in Missouri, 2017Flash Flood Watches in Kansas, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.